# SDR 96ZZZX231

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 126 - AFTER TAKEOFF, NR 2 CSD LOW PRESSURE LIGHT CAME ON.  NR 2 CSD DISCONNECTED.  REMOVED AND REPLACED CSD, MFG PN 696233B, OPERATIONAL AND LEAK CHECK OKAY.  ENGINE TOTAL TIME:  34,358 HOURS, 32,155 CYCLES.  CHECK C-12 - 1-11-95 - STL.
